# SDR AMTA200300969

- Difficulty date: July 28, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N303TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28648
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ALONG WITH CONT CABIN AND FORWARD CABIN LIGHTS.  PERFORMED FIM 21-62-00-810-848, AND PACK/ZONE TEMP CONTROLLER BITE IAW 21-62-00-810-801.  NO DEFECTS NOTED.  (M)
